Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 June 2008

The Estimation of Logistic Probability Model of Binomial Data: Simulation Comparison

Zaki. J. Al- Sarraf, Faris M. Al- Athari & Hilmi F. Kittani

Journal of Mathematics and Statistics, Volume 4, Issue 2, pp. 108–111 · doi.org/10.3844/jmssp.2008.108.111

6,690 accesses3,872 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Properties of various types of estimators of the regression coefficients in linear logistic regression models were considered. The estimators include those based on maximum likelihood, minimum chi-square and weighted least squares. The results of a large scale simulation investigation evaluating the moment properties of the estimators are presented for the case of logistic model with a single explanatory variable.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Al- Sarraf, Z. J., Al- Athari, F. M. & Kittani, H. F. (2008). The Estimation of Logistic Probability Model of Binomial Data: Simulation Comparison . Journal of Mathematics and Statistics, 4(2), 108–111. https://doi.org/10.3844/jmssp.2008.108.111

Licence
© Science Publications
Issue
Volume 4, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
The Estimation of Logistic Probability Model of Binomial Data: Simulation ComparisonJournal of Mathematics and Statistics · Volume 4, Issue 2 · pp. 108–111 · © Science PublicationsDownload